Author: Jae-Hun Jung; Wolfgang Stefan;

Title: A Simple Regularization of the Polynomial Interpolation for the Resolution of the Runge Phenomenon

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 46

Page: 225 - 242

Year: 2011


Author: John P. Boyd; Alan M. Sousa;

Title: An SVD analysis of equispaced polynomial interpolation

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 59

Page: 2534 - 2547

Year: 2009


Author: Rodrigo B. Platte; Anne Gelb;

Title: A Hybrid Fourier-Chebyshev Method for Partial Differential Equations

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 39

Page: 244 - 264

Year: 2009